# SDR CALA2022011800168

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 95,049 hours, 22,860 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 146N51373
- Condition: Cracked
- Location: Sta1540lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1540 LBL 44 FOUND CRACKED REPORTED BY V921297 REMOVED AND REPLACED SEAT TRACK @ STA 1540 LBL 44 IAW UAL EC/RA 5300-02793, B757 SRM 51-40-02 PARA 7, AND BOEING B757 DWG 146N51 20 & REA 47485FAB01 REF NR 142974-0200-0060 FOR DETAILS
